MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 36MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 36MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136536210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Pain (1994); Respiratory Failure (2484); Ambulation or Postural Difficulties (2544); Thrombosis/Thrombus (4440); Renal Impairment (4499); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for vascular - pe.Device related: definitely not.Procedure related: probably.Date of event: august 20, 2024.Date of implant: no information provided.Date of revision: no information provided.Device location: no information provided.Treatment/impact: no information provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6: e2402 (appropriate term/code not available) is being utilized to capture (hypothyroidism) generalized disorders (e23).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Operative note ad (b)(6) 2024 was reviewed by a clinician.On (b)(6) 2024, the patient underwent a left tha due to increasing pain and difficulty walking.Post-operatively the patient sustained an acute pe in the right lower lobe.She was treated with a heparin drip.She also had a non-occlusive dvt in the left leg.This was likely the original clot from the pe.She went into obstructive shock from the pe requiring norepinephrine in the icu.She was also diagnosed with encephalopathy, acute hypercapnic and hypoxemic respiratory failure, hyponatremia, and an acute kidney injury.Pmh includes chf, hypothyroidism, morbid obesity, adhd, and obstructive sleep apnea.Patient was discharged home on (b)(6) 2024 with home health services.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DELTA CER HEAD 11/13 36MM +0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20326826
Report Number1818910-2024-20364
Device Sequence Number8005072
Product Code LZO
UDI-Device Identifier10603295033561
UDI-Public(01)10603295033561(17)271231(10)3998331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136536210
Device Lot Number3998331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/09/2024
10/14/2024
11/04/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/15/2024
10/18/2024
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX15MM.; S-ROM*SLEEVE PRX ZTT, 18D-SML.; SROM*STM ST,36+8L NK,18X13X160.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown
Patient Weight134 KG